iMedi.co.uk

Value Health Hayfever & Allergy Relief

Informations for option: Value Health Hayfever & Allergy Relief, show other option
Document: leaflet ALDI_PL 16028-0067 change

Health Essentials Allergy Relief 10mg Tablets

(Cetirizine Hydrochloride)


PATIENT INFORMATION LEAFLET


Read this leaflet carefully before you

start taking this medicine.

•    This medicine is available without a prescription, however you still need to use Health Essentials Allergy Relief 10mg Tablets carefully to get the best results from it.

•    Keep this leaflet. You may need to read it again.

•    Ask your pharmacist if you need more information or advice.

•    You must contact your doctor if your symptoms change, worsen or do not improve.


IN THIS LEAFLET:


1.    What this medicine is for

2.    Before you take the medicine

3.    How to take the medicine

4.    Possible side effects

5.    Storing the medicine

6.    Further information

n WHAT THIS MEDICINE IS FOR

Health Essentials Allergy Relief 10mg Tablets contain cetirizine hydrochloride, which belongs to a group of drugs called antihistamines. These medicines help to relieve the symptoms of some allergies. This medicine is used to relieve:

•    symptoms of hayfever and other allergies such as sneezing, runny nose and burning, itchy eyes

•    symptoms of skin allergies such as rash, itching or urticaria (hives).

VX BEFORE YOU TAKE THE MEDICINE

This medicine can be taken by adults, and children aged 6 years and over. Some people should not take this medicine or should talk to their pharmacist or doctor first. Do not take if you:

•    Are allergic (hypersensitive) to cetirizine hydrochloride or any of the other ingredients in the medicine, listed in section 6.

•    Have serious kidney problems Talk to your doctor or pharmacist before taking this medicine if you:

•    Have epilepsy or are at risk of convulsions

•    Have predisposition factor of urinary retention (e.g. spinal cord lesion or prostatic hyperplasia) as cetirizine increases the risk of urinary retention.

Taking this medicine with food and drink

•    Avoid alcoholic drink while you are taking this medicine.


Pregnancy and breast-feeding

   Do not take if you are pregnant or breast-feeding.

Driving and using machines

•    Tests have shown that this medicine does not cause drowsiness in the vast majority of people using it. Therefore it will not normally affect your ability to drive or operate machinery. However there may be very rare exceptions and if you experience dizziness, nausea or drowsiness, do not drive or operate machinery.

Important information about some

of the ingredients in your medicine

•    This product contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

Allergy Testing

•    If you are due to have an allergy test, ask your doctor if you should stop taking Health Essentials Allergy Relief 10mg Tablets for several days before testing. This medicine may affect your allergy test results.

Taking other medicines

•    Health Essentials Allergy Relief 10mg Tablets are not expected to interact with other medicines you may be taking. However if you are unsure talk to your pharmacist or doctor.

El HOW TO TAKE THE MEDICINE


AGE

DOSE

Adults and children aged 12 years and above

Take 1 tablet once a day

Children aged 6 to 12 years

Take half a tablet twice a day

DO NOT GIVE to children under the age of 6 years

DO NOT EXCEED THE RECOMMENDED DOSE

If symptoms worsen or do not improve, talk to your doctor or pharmacist.


If you take too many tablets: Talk to a doctor straight away, or go to your nearest hospital casualty department. Take the carton and this leaflet with you.

If you forget to take your medicine:

If you forget to take a tablet, take one as soon as you remember, unless it is

Further information overleaf ^


nearly time to take the next one, in which case skip the missed dose.

Never take two doses together to make up for a missed dose.

Q POSSIBLE SIDE EFFECTS

Like all medicines, Health Essentials Allergy Relief 10mg Tablets can sometimes have side effects, although not everybody gets them.

If you experience any of the following, stop taking this medicine and seek immediate medical help:

•    Sudden signs of allergy such as rash, itching or hives on the skin, swelling of the face, lips, tongue or other parts of the body, shortness of breath, wheezing or trouble breathing

•    Bruising or bleeding more easily than normal

•    Convulsions (fits)

•    In some very rare cases people have thought about committing suicide and if you feel this way then stop taking this medicine and see your doctor

If you experience any of the following, stop taking this medicine and talk to your doctor:

•    Confusion

•    Hallucinations

•    Abnormal liver function tests

•    Rapid heartbeat

•    Loss of consciousness

Other effects which may occur include: Common (affecting 1 in 100 to 1 in 10 people):

•    Headache or dizziness

•    Drowsiness or tiredness

•    Restlessness

•    Dry mouth, sore throat

•    Upset stomach, diarrhoea, nausea

•    Runny nose

Uncommon (affecting 1 in 1000 to 1 in 100 people):

•    Agitation

•    Weakness

•    Malaise

•    Pins & needles

•    Itching

•    Rash

•    Abdominal pain

Rarely (affecting 1 in 10,000 to 1 in 1000 people):

•    Aggression, depression

•    Weight gain

•    Swelling

•    Muscle spasm

•    Insomnia

•    Hives

Very Rarely (affecting less than 1 in 10,000 people):

•    Taste disorder


•    Blurred vision, eye movement disorder

•    Difficult, painful or involuntary urination

•    Tremors, tics

Not known side effects

•    Increased appetite

•    Vertigo (sensation of spinning or whirling motion)

•    Urinary retention (Difficulty passing water)

Some cases of memory loss and/or impairment have also been reported.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/vellowcard.

By reporting side effects you can help provide more information on the safety of this medicine

Q STORING THE MEDICINE

Do not use after the expiry date shown on the pack. This product does not require any special storage conditions. Keep out of the sight and reach of children.

Medicines should not be disposed of via waste water or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help protect the environment.

El FURTHER INFORMATION

What is in this medicine:

The active ingredient is: Cetirizine hydrochloride, 10 mg per tablet.

The other ingredients are: Lactose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, hypromellose (E464), macrogol, titanium dioxide (E171) and polydextrose.

What this medicine looks like and contents of the pack:

Health Essentials Allergy Relief 10mg Tablets are white to off white capsuleshaped tablets, with ‘C10' on one side and a deep breakline on the other. This pack contains 7, 14, 30 or 60 tablets. Not all pack sizes may be marketed.

Marketing Authorisation Holder:

Galpharm Healthcare Ltd., Wrafton, Braunton, Devon, EX33 2Dl,

United Kingdom.

Manufacturer:

Galpharm International Ltd., Elmhirst Park, Middle Field Road, Barnsley, South Yorkshire, S75 4LS, United Kingdom.

Text revised: June 2015.    4005642